MathSciNet Relay Station
MathSciNet bibliographic data
MR2561675 34D05 (14P10)
She, Zhikun; Xia, Bican; Xiao, Rong; Zheng, Zhiming A semi-algebraic approach for asymptotic stability analysis. Nonlinear Anal. Hybrid Syst. 3 (2009), no. 4, 588–596.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement